# SDR R61A2022030800179

- Difficulty date: February 19, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 35,162 hours, 22,377 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Panel
- Part number: 17066320001
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHEAR CLIP ON FRAME 89 BETWEEN STRINGERS 25R-27R HAS TOOLING DAMAGE. REMOVED AND REPLACED DAMAGED SHEAR CLIP ON FRAME 89 BETWEEN STRINGERS 25R-27R REF SRM 51-40-08.
